# SDR ASAA1159871

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 13,367 hours, 4,261 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SWITCHING TO SHIPS POWER GOT FMC DISAGREE MSG ON FMCS.  PERFORMED QRH PROCEDURES & IT CLEARED THE PROBLEM.
